File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Asymptotics for a discrete-time risk model with Gamma-like insurance risks

TitleAsymptotics for a discrete-time risk model with Gamma-like insurance risks
Authors
Issue Date2016
PublisherTaylor & Francis Scandinavia. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/03461238.asp
Citation
Scandinavian Actuarial Journal, 2016, v. 2016 n. 6, p. 565-579 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/214580
ISSN
2015 Impact Factor: 1.596
2015 SCImago Journal Rankings: 0.956

 

DC FieldValueLanguage
dc.contributor.authorYang, Y-
dc.contributor.authorYuen, KC-
dc.date.accessioned2015-08-21T11:38:56Z-
dc.date.available2015-08-21T11:38:56Z-
dc.date.issued2016-
dc.identifier.citationScandinavian Actuarial Journal, 2016, v. 2016 n. 6, p. 565-579-
dc.identifier.issn0346-1238-
dc.identifier.urihttp://hdl.handle.net/10722/214580-
dc.languageeng-
dc.publisherTaylor & Francis Scandinavia. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/03461238.asp-
dc.relation.ispartofScandinavian Actuarial Journal-
dc.rightsThis is an Accepted Manuscript of an article published by Taylor & Francis in Scandinavian Actuarial Journal on 05 Feb 2015, available online: http://www.tandfonline.com/doi/full/10.1080/03461238.2015.1004802-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleAsymptotics for a discrete-time risk model with Gamma-like insurance risks-
dc.typeArticle-
dc.identifier.emailYang, Y: yyang79@HKUCC-COM.hku.hk-
dc.identifier.emailYuen, KC: kcyuen@hku.hk-
dc.identifier.authorityYuen, KC=rp00836-
dc.description.naturepostprint-
dc.identifier.doi10.1080/03461238.2015.1004802-
dc.identifier.hkuros249989-
dc.identifier.volume2016-
dc.identifier.issue6-
dc.identifier.spage565-
dc.identifier.epage579-
dc.publisher.placeSweden-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats